# SDR DALA2017080105894

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 657
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS  657 STRINGER 23L, STRINGER SPLICE, CORRODED AT FASTENER HOLE.  REMOVED CORROSION AND FOUND OUT OF LIMITS AND INSTALLED NEW STRINGER SPLICE IAW DWG 143N3500, REV C.
